# SDR NSVA2011180

- Difficulty date: August 27, 2011
- Submitted: August 30, 2011
- Operation: Air carrier
- Aircraft: N347CJ
- Make and model: Saab 340B
- Aircraft serial: 347
- Aircraft time: 35,021 hours, 37,265 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Saturated
- Location: Tail Pipe
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AT SPEED OF 90 KTS PILOT REPORTED, TAIL PIPE HOT LIGHT ILLUMINATED.  CREW ABORTED THE TAKEOFF AND RETURNED TO GATE.  NO EMERGENCY WAS DECLARED.  INSPECTED AND FOUND INTERNAL TAILPIPE SOAKED.  PERFORMED A/C RUNS AND INSPECTED THE FIRE LOOP SYSTEM.  OPS CHECKED GOOD.
